MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305785
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ 5-ml bd luer-lok syringe w/ detachable needle stopper was deformed.This was discovered before use.The following information was provided by the initial reporter: distorted stopper.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a device history review was conducted for lot number: 8274754.The material 305785 was packaged on october 03, 2018, with order quantity of 100,860 ea.Dhr was reviewed for this lot number and there are no internal rejects related to the reported issue during this order.All relevant information during the dhr review shown that meet all established manufacturing criteria.Raw material (syringe) part number: 301027: according to the device history record two lost number from part number: 301027 were used for the manufacturing of this lot.8025817.8204626.After sample evaluation the reported failure mode can be confirmed since it was observed the stopper distorted on the syringe, therefore bd was able to confirm the customer¿s indicated failure mode but not manufacturing related, since the syringes are received and then loading in to the blister to be sealed after all components were loaded, therefore this is a material supplier issue, however a correct segregation should be performed by bd nogales before loading the syringes and after sealing with the 100% visual inspection.H3 other text : see h.10.

Brand Name
BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key8935416
Report Number9610847-2019-00540
Device Sequence Number513674
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number305785
Device Lot Number8274754
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;